# SDR 96FDEA00931

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 727173C
- Aircraft serial: 19509
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Jumper
- Part number: 65162251
- Condition: Corroded
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0264 AND 001, NR 4 K-FLAP I/B BONDING JUMPER BETWEEN K-FLAP AND BULLNOSE HAS CORROSION ON UPPER MOUNT BRACKET.  *S/D*  REPAIRED NR 4 K-FLAP I/B BONDING JUMPER UPPER ATTACH POINT IAW FEDEX SRM 57-50-3.
